# SDR SWAA2022082545724

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,280 hours, 43,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHT LENS MISSING / [01] R +R ?D FWD ENTRY EMERGENCY LIGHT LENSIAW AMM REF. 33-51?01
